MathSciNet Relay Station
MathSciNet bibliographic data
MR621279 (84h:81015) 81C05 (81G45)
Combes, J.-M.; Hoffmann-Ostenhof, M.; Hoffmann-Ostenhof, T. Asymptotics of atomic ground states: the relation between the ground state of helium and the ground state of ${\rm He}\sp{+}$. J. Math. Phys. 22 (1981), no. 6, 1299–1305.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement